# SDR 99ZZZX2039

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N78DM
- Make and model: Beech 58
- Aircraft serial: TH281
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Breaker
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOS - GEAR TRIPPED CIRCUIT BREAKER WHEN GEAR WAS ONLY HALF WAY DOWN.  CYCLED GEAR BACK UP, THEN DOWN AGAIN, THEN OK.  JACKED AIRCRAFT, CYCLED GEAR 10 TIMES.  OPS CHECKED OK.  RETURNED AIRCRAFT TO SERVICE.
